# SDR DALA2023022101284

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,777 hours, 27,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 RTN FINDING IN REFERENCE AMDS 5720-01100-04A: DAMAGED THREAD, SHANK AND HEAD ON DRAG FITTING BOLTS OF POSITIONS #1, #3, #7, #8 , #9, #10, #11, #14 AND #18 AT LH ENGINE. CORRECTIVE ACTION: SUMMARY OF NRC 00091 DRAG FITTING BOLTS OF POSITIONS #1, #3, #7, #8, #9, #10, #11, #14 AND #18 AT LH ENGINE WERE REPLACED PER ER /A 605863-14AD REV. ORIGINAL; SECTION I: PERMANENT REPAIR. (2632561)
